Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Additive derivations of nest algebras


Author: De Guang Han
Journal: Proc. Amer. Math. Soc. 119 (1993), 1165-1169
MSC: Primary 47D25
DOI: https://doi.org/10.1090/S0002-9939-1993-1186986-5
MathSciNet review: 1186986
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that every additive derivation of a nest algebra acting on an infinite-dimensional Hilbert space is inner. This extends the relative result for linear derivations of nest algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25

Retrieve articles in all journals with MSC: 47D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1186986-5
Keywords: Nest algebra, additive derivation, additive map, inner derivation
Article copyright: © Copyright 1993 American Mathematical Society